I read the thread on this and wanted to reply but the computer is making me ask a new question.
It seems the people on that thread range from Lortab poppers to IV heroin users. Where's the middle ground? Where are the Subutex/former heroin snorters? Anyway, I've been off h (with a few binge exceptions) for years but the crushed subutex is just killing me to come off. I've been thru withdrawals countless times running out of my rx before the month's over and also on h. I took benadryl last month but my dr gave me clonidine this month. i am quite small. 110 pounds. the withdrawals are starting to kick in with jerks and tears without crying and insomnia. i took half of a .1 mg pill and feel nothing yet but mind you, i also am used to taking VAST doses of valium and xanax. my blood pressure is normally very low, but i'm also a benzo addict, so is this stuff gonna work to help me sleep when 5 xanax didn't? will it work at all? i don't wanna take too much and have my bp go down to 40/20. is there anyone trying to get off subutex after heroin (snorted not iv) for whom clonidine has helped without serious bp issues?
I can't speak to most of what you asked about. I will say that it would be very dangerous to take more of the Clonidine than is prescribed. It is a blood pressure pill and it does help some people with withdrawal. It is also used (as is for me) as a way to try to treat nerve pain. I think your dosage is pretty standard. If you think it's not working, call your doctor and see if he'll change how often you take it. Blood pressure isn't something to fool around with. Good luck.
Yes...it's a b/p med that has the added benefit of helping with withdrawal. It will not act as a benzo.
Have you tried to taper off the Subutex? Tried to stop snorting it? Have you sought a doctor for advice with this? Are you still taking benzos?
You know that mixing Xanax with Subutex is deadly,right?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.